# SDR DL757020681

- Difficulty date: June 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 44,849 hours, 22,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 570, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 570-660 / STRG. 14L-19L :              GROUND DAMAGE SPLICE REPAIR                                 THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS IN CLOSE PROXIMITY TO AN EXISTING SKIN REPAIR DOUBLER.  TO REMOVE ALL DAMAGE   AND ACCOMPLISH A REPAIR, THE SKIN WAS CUT AT FS 570 BETWEEN THE SKIN LAP JOINTS AT STRG. 14L & 19L AND THE AFT SECTION  OF SKIN REMOVED.  A NEW SKIN SECTION WAS SPLICE IN WITH AN  INTERNAL AND EXTERNAL ALUMINUM SPLICE DOUBLER PER ER/A      383226-14, REV A.
